Peak functions on convex domains
Authors | |
---|---|
Year of publication | 2000 |
Type | Article in Periodical |
Magazine / Source | Rendiconti del Circolo Matematico di Palermo,Serie II |
MU Faculty or unit | |
Citation | KOLÁŘ, Martin. Peak functions on convex domains. Rendiconti del Circolo Matematico di Palermo,Serie II. Palermo (Italy), 2000, vol. 63, Suppl., p. 103-112. ISSN 0009-725X. |
Field | General mathematics |
Keywords | Peak functions; Bergman kernel estimates; finite type domains; convexity; pseudoconvex domains |
Description | This paper constructs continuous and Holder continuous peak functions on a bounded smooth convex domain of finite type in C^n. The construction uses Bergman kernel estimates. |
Related projects: |